Incidence of body weight increase associated with the use of olanzapine
- At: 2008 FIP Congress in Basel (Switzerland)
- Type: Poster
- By: YOO, Bong-Kyu (College of Pharmacy, Yeungnam University, Kyungsan, South-Korea)
- Co-author(s): Lee, Kyung-Hee (Graduate School of Clinical Pharmacy, Yeungnam University, South-Korea)
Shanmugam, Srinivasan (College of Pharmacy, Yeungnam University, KYUNGSAN, South-Korea)
Yong, Chul-Soon (College of Pharmacy, Yeungnam University, KYUNGSAN, South-Korea)
Olanzapine, an atypical antipsychotic, is widely used for the treatment of schizophrenic patients with positive and negative symptoms. Although olanzapine is less associated with neuroleptic malignant syndrome compared to existing typical antipsychotics, the use of the drug has a problematic side effect of weight increase, which may cause.. The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress.